# SDR AALA202302107946

- Difficulty date: January 26, 2023
- Submitted: February 10, 2023
- Operation: Air carrier
- Aircraft: N833AW
- Make and model: Airbus A319-132
- Aircraft serial: 1844
- Aircraft time: 61,065 hours, 28,271 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Part number: 38007081
- Part serial: P10231
- Condition: Contaminated
- Location: Zone 100 - Fuse
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT ATTENDANTS REPORTED ODOR SHORTLY AFTER TAKEOFF.  EVENT ALSO OCCURRED ON ENGINE START AND TAXI OUT BUT WAS ALSO EXPERIENCED THE ODOR ON TAXI-IN AND SHUT DOWN. MAINTENANCE ISOLATED THE SOURCE OF THE ODOR TO THE APU. **SUPPLEMENTAL REPORT FOR AALA202301307946: MAINTENANCE FOUND DE-ICING FLUID IN THE APU AIR INTAKE, CLEANED THE APU AIR INTAKE PER TASK CARD 26T31049006 AND ACCOMPLISHED DECONTAMINATION OF THE ENVIRONMENTAL CONTROLS SYSTEMS PER TASK CARD 26L00021004. A SATISFACTORY LEAK / OPERATIONAL CHECK WAS ACCOMPLISHED WITH NO ODORS NOTED. ** (CLOSED)
